Couldn't find what you looking for?

TRY OUR SEARCH!

OKay im taking this birthcontrol and i have been taking it for nine months and have never had spotting or anything!
but the last two weeks i have had spotting and bleeding but its like bright red! not like im on my period!! i was wondering if i had a cyst on my overys and it busted could that make me bleed??? and i have been having bad pelvic pain and stomach!! ???????????????? :?:

Loading...

Hi there! Well pelvic pain can be caused by an infection or inflammation. An infection doesn't have to affect the reproductive organs to cause pelvic pain. Pain caused by the bladder, bowel, or appendix can produce pain in the pelvic region; diverticulitis, irritable bowel syndrome, kidney or bladder stones, as well as muscle spasms or strains are some examples of non-reproductive causes of pelvic or lower abdominal pain. Other causes of pelvic pain can include pelvic inflammatory disease (PID), vaginal infections, vaginitis, and sexually transmitted diseases (STDs). All of these require a visit to your healthcare provider who will take a medical history, and do a physical exam which may include diagnostic testing. As for the cysts, women who have ovarian cysts may experience sharp pain if a cyst leaks fluid or bleeds a little, or more severe, sharp, and continuous pain when a large cyst twists. So that could make you bleed to. Most small cysts will dissolve without medical intervention after 2 or 3 menstrual cycles, but large cysts and those that don't rectify themselves after a few months may require surgery to remove the cysts, so you should maybe visit your gynecologist, just to be sure. Hopefully these informations will help you. Take care.
Reply

Loading...